# SDR SWAA096916

- Difficulty date: October 29, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 8,427 hours, 5,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
